Alternative theorems for nonlinear projection equations and applications to generalized complementarity problems

Y. Zhao, Defeng Sun

Research output: Journal article publicationJournal articleAcademic researchpeer-review

9 Citations (Scopus)

Abstract

Two alternative theorems concerning the existence of a solution to nonlinear projection equations (NPE) were proved. Two new concepts of exceptional families with respect to NPE were introduced for the purpose. The analysis method presented is a powerful tool for the study of solvability of these equations.
Original languageEnglish
Pages (from-to)853-868
Number of pages16
JournalNonlinear Analysis, Theory, Methods and Applications
Volume46
Issue number6
DOIs
Publication statusPublished - 1 Nov 2001
Externally publishedYes

Keywords

  • Exceptional families
  • Generalized complementarity problems
  • Nonlinear projection equations
  • Variational inequalities

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Mathematics(all)

Cite this